Setback

Discussion in 'Support' started by traveler, Jun 30, 2014.

tinnitus forum
    1. traveler

      traveler Member

      Hi people. I got H about a year ago. Then I recovered about 99%.

      Then I relocated. I shouldn't have done it probably. There was some construction noise here and I have a setback or something now. I haven't had setbacks in months really.

      I've been crying my eyes out the last couple weeks now. I thought this was behind me.

      Street Spirit you had some similar problems?

      What can I do? I'm going to try to go to the doctor tomorrow. I want to get anti inflammatory or steroid type drugs.

      Some people think this is mind over matter type stuff. If you have a good attitude you'll be better. I think it's true a little. But I think that's only like 1/3 of it maybe.

      I've just been crying so much now. Please help if you can. Thank you.
       
      • Hug Hug x 2
    2. Teri
      Artistic

      Teri Member Benefactor

      Tinnitus Since:
      4/2014
      I don't have H, but when my T calms down for a few days to a week then spikes up again, I get really discouraged. T

      Eventually, the T calms down again. This will happen with you too! You will get through this!
       
    3. Hi traveler, sorry to hear of your setback. I am in a pretty bad one too and I have no idea why to be honest. I don't know what to say except I am sure you will recover once again. I have heard of others being fine and after quite some time hitting a setback..while its pretty awful I am sure you will recover. How did you recover before?

      It's not just mind over matter. I tried that approach and it has made me worse. There is definetley something physical happening here.
       
    4. @traveler how are you doing now? Did you try any drugs?
       
    5. traveler

      traveler Member

      I had clorazepam and some steroids for about a week. It seemed like it kind of nipped it in the bud.

      Yesterday wasn't good though. I also tried another medication called oxazepam I guess. I think I might be reacting bad to it or something.
       
    6. What is oxazepam?
       
    7. dan
      Chatty

      dan Member

      Tinnitus Since:
      06/2011
      Who told you it was mind over matter???
       

Share This Page

Loading...
Similar Threads
  1. kevin b
    Replies:
    4
    Views:
    441
  2. Shaun
    Replies:
    10
    Views:
    633
  3. kevin b
    Replies:
    11
    Views:
    502
  4. DebInAustralia
    Replies:
    4
    Views:
    488
  5. Robert P
    Replies:
    2
    Views:
    587
If you have ringing ears then you've come to the right place. We are a friendly tinnitus support board, dedicated to helping you discuss and understand what tinnitus treatments may work for you.